# SDR DALA2024030603083

- Difficulty date: February 26, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 91,020 hours, 16,470 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 RIGHT WING, LEADING EDGE OF INBOARD AILERON, WITH CRACK. CORRECTIVE ACTION: RIGHT WING, LEADING EDGE OF INBOARD AILERON WAS REPAIRED AS PER B767-400 SRM 51-70-17-0G (0231619)
